# SDR ASAA2019060429585

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 45,162 hours, 13,265 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: DP1303
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH ENGINE ANTI ICE OFF RT ENGINE COWL VALVE OPEN FLICKERS ON AND OFF. GROUNDED - YES. FOUND CANNON PLUG LOOSE TO TAI VALVE ON #2 ENG. REMOVED CANNON PLUG, INSPECTED, REINSTALLED CANNON PLUG, PERFORMED ENG RUN AND OPERATIONAL TEST GOOD. REF: B737-800 AMM CH. 30-20-710-801.
